Fouvry, E.; Nair, M.; Tenenbaum, G.
L'ensemble exceptionnel dans la conjecture de Szpiro
Bulletin de la Société Mathématique de France, Tome 120 (1992) no. 4 , p. 485-506
Zbl 0770.11030 | MR 94a:11076
doi : 10.24033/bsmf.2195
URL stable : http://www.numdam.org/item?id=BSMF_1992__120_4_485_0

Bibliographie

[Bo] Bombieri (E.). - Le grand crible dans la théorie analytique des nombres, Astérisque, t. 18, 1974. MR 51 #8057 | Zbl 0292.10035

[D-H] Davenport (H.) et Heilbronn (H.). - On the density of discriminants of cubic fields, Proc. Roy. Soc. London Ser. A, t. 322, 1971, p. 405-420. MR 58 #10816 | Zbl 0212.08101

[E-S] Evertse (J.-H.) and Silverman (J.). - Uniform bounds for the number of solutions of Yn = f(X), Math. Proc. Cambridge Philos. Soc., t. 100, 1986, p. 237-248. MR 87k:11034 | Zbl 0611.10009

[H-S] Hindry (M.) and Silverman (J.). - The canonical height and integral points on elliptic curves, Invent. Math., t. 93, 1988, p. 419-450. MR 89k:11044 | Zbl 0657.14018

[Ho] Hooley (C.). - Applications of sieve methods to the theory of numbers, Cambridge Tracts in Math., t. 70, 1976. MR 53 #7976 | Zbl 0327.10044

[I-R] Ireland (K.) and Rosen (M.). - A classical introduction to Modern Number Theory, Graduate Texts in Math., t. 84, 1990. MR 92e:11001 | Zbl 0712.11001

[La] Lang (S.). - Old and new conjectured diophantine inequalities, Bull. Amer. Math. Soc. (NS), t. 23,1, 1990, p. 37-75. MR 90k:11032 | Zbl 0714.11034

[Ma] Masser (D.). - Note on a conjecture of Szpiro, Astérisque, 183, 1990, Séminaire sur les pinceaux de courbes elliptiques, [L. Szpiro, éd.], p. 19-23, Soc. Math. de France. MR 91g:11058 | Zbl 0742.14027

[Œ] ŒSterle (J.). - Nouvelles approches du théorème de Fermat, Séminaire Bourbaki 1987-1988, exposé n° 694. Numdam | Zbl 0668.10024

[Sch] Schmidt (W.). - Equations over finite fields : an elementary approach, Lecture Notes in Math., t. 536, 1976. MR 55 #2744 | Zbl 0329.12001

[Si] Silverman (J.H.). - The arithmetic of Elliptic curves, Graduate Texts in Math., t. 106, 1986. MR 87g:11070 | Zbl 0585.14026

[Sp] Sprindzuk (V.G.). - On the number of solutions of the diophantine equation x3 = y2 + A, Dokl. Akad. Nauk BSSR, t. 7, 1963, p. 9-11. MR 27 #1413 | Zbl 0122.05504

[Ta] Tate (J.). - The arithmetic of elliptic curves, Invent. Math., t. 23, 1974, p. 179-206. MR 54 #7380 | Zbl 0296.14018

[Te1] Tenenbaum (G.). - Un problème de probabilité conditionnelle en arithmétique, Acta Arith., t. 49, 1987, p. 165-187. MR 89d:11081 | Zbl 0636.10038

[Te2] Tenenbaum (G.). - Introduction à la théorie analytique et probabiliste des nombres, Publications de l'Institut Élie Cartan n° 13, Département de Mathématiques de l'Université de Nancy I, 1990. Zbl 0788.11001

[We] Weil (A.). - Sur les courbes algébriques et les variétés qui s'en déduisent, Actualités Sci. Indust., t. 1041, 1948. MR 10,262c | Zbl 0061.06407